The 23-year-old Scott Purdy from the Northern English province has opposite the tabloid “Daily Mirror” claims that the use of painkillers has turned him from heterosexual to homosexual. He has taken the prescription drug Lyrica of the US manufacturer Pfizer, which among other things should also help against epilepsy and anxiety disorders. This remedy contains the active ingredient pregabalin, which is also popular in Germany. The unemployed man from the 16,500-inhabitant town of Louth in Lincolnshire County said he had been prescribed the drug after suffering a broken bone on his foot. Thereupon he lost all interest in his girlfriend and had sexual feelings for the first time at the sight of men. Now he is “very happy”.
Medication discontinuation makes heterosexual again
“If someone is prescribed this remedy in the future, they should know what they can do with one,” Purdy said. After dropping off, his sexual interest in men has also diminished. But now he takes Lyrica again: “I am very happy, I want to keep doing that because I am happy because of my sexuality, I feel very open about it, that is liberating.” A spokesman for Pfizer said the drug was taken by millions of people worldwide. Anyone who experiences such side effects should contact a doctor immediately. So far there are no reports of further such cases. According to the newspaper “Metro” Does the UK National Health Agency (NHS) report quite different side effects? namely, that men would suffer from erectile dysfunction after taking the drug. The British medical organization categorizes the drug as a “Class C” drug; Thus, the drug is on unauthorized use on the same level as tramadol or cannabis. Already in 2011, a Welshman had told a similar difficult-to-believe story about his alleged gay becoming: At that time, Chris Birch claimed that he was after a stroke of rugby-playing hetero to style-conscious gay mutated ( queer.de reported ). This story caused a sensation worldwide. According to a report from “Vice” Since 2017, his homosexuality has not changed since. (Dk)